Reductive Group Actions on Stein Spaces.
Mathematische Annalen, Tome 259 (1982), pp. 79-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163618,
author = {Dennis M. Snow},
title = {Reductive {Group} {Actions} on {Stein} {Spaces.}},
journal = {Mathematische Annalen},
pages = {79--98},
year = {1982},
volume = {259},
zbl = {0509.32021},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163618/}
}
Dennis M. Snow. Reductive Group Actions on Stein Spaces.. Mathematische Annalen, Tome 259 (1982), pp. 79-98. http://geodesic.mathdoc.fr/item/MAN_1982__259_163618/